# SDR DXTA2024030711117

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 4,770 hours, 3,662 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL400 WE HAD AN FCE 1 FAILURE.  REMOVED FCE PN: 462900-1017 SN: 0550 FROM FCE 1 POSITION AND REPLACED WITH FCE ORIGINALLY IN THE FCE 2 POSITION MENTIONED ABOVE DUE TO FCE 1 FAILURE IN FLIGHT AND UNABLE TO DUPLICATE ON THE GROUND FOR CUSTOMER CONVENIENCE. RIGGING AND OPS CHECK GOOD. WORK DONE IAW EMB 505 MM 27-50-00 2 REMOVED FCE PN: 462900-1017 SN: 0402 FROM FCE 2 POSITION AND REPLACED WITH FCE ORIGINALLY IN THE FCE 1 POSITION MENTIONED ABOVE DUE TO FCE 1 FAILURE IN FLIGHT AND UNABLE TO DUPLICATE ON THE GROUND FOR CUSTOMER CONVENIENCE. RIGGING AND OPS CHECK GOOD. WORK DONE IAW EMB 505 MM 27-50-00
